Gaviscon Double Action Liquid 150ML

Not yet rated Write a review
RM29.85
Ex Tax: RM29.85
Product Code:
321607
Brand:
Gaviscon

Share

Gaviscon Double Action Liquid mint flavour, fast powerful relief from heartburn & indigestion. Each 10ml of oral suspension contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients

Gaviscon Double Action works in two ways to relieve both heartburn and indigestion.

Quickly neutralises excess stomach acid.

Forms a raft over stomach contents which helps to prevent acid from flowing back up into the esophagus (food pipe). See how Double Action works.
See how Double Action works. 

Suitable for adults and children aged 12 years and over.

Age Restriction

You must be at least 16 years old to purchase this product.

How to use
-Please read the enclosed leaflet carefully before use
-For oral use.
-Shake well before use.
-Adults and children over 12 years: Take 10-20ml (two or four 5ml spoonfuls) after meals and at bedtime, up to four times a day.
-Children under 12 years: should only be taken on medical advice.

Hazards and Cautions
If symptoms persist after 7 days consult your doctor. Contains sodium and calcium. If you have been advised to follow a diet restricted in any of these please consult your doctor before taking this product. Do not store above 30°C Do not refrigerate or freeze KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Use within 6 months of opening
DIMENSIONS AND WEIGHT
Weight 150ML
WHAT'S INCLUDED
What's in the box 1 x Gaviscon Double Action Liquid 150ML
Write a review